# SDR FDEA201203211040

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110467
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AT BS 1640 STRINGER 4 LEFT HAS A NICK AT FLANGE EDGE.  REPAIRED IAW SRM 53-00-03, REPAIR 2, FIG 201, REV.105.   REPAIR IS CLASSIFIED AS MAJOR.
